Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 12 found articles
 
 
  Semilocal convergence of a family of iterative methods in Banach spaces
 
 
Title: Semilocal convergence of a family of iterative methods in Banach spaces
Author: Hueso, José L.
Martínez, Eulalia
Appeared in: Numerical algorithms
Paging: Volume 67 (2013) nr. 2 pages 365-384
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands